# SDR SWIA200820710

- Difficulty date: December 22, 2008
- Submitted: December 31, 2008
- Operation: Air carrier
- Aircraft: N910EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7727
- Aircraft time: 15,458 hours, 12,517 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 4502 - EMERGENCY LIGHT FORWARD CABIN INOP.  RELAMPED.
